MathSciNet Relay Station
MathSciNet bibliographic data
MR831053 (87m:22044) 22E50 (17B10 58F07 81C40 82A15)
Drinfelʹd, V. G. Degenerate affine Hecke algebras and Yangians. (Russian) Funktsional. Anal. i Prilozhen. 20 (1986), no. 1, 69–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement